Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 8, 2011, 1:37 PM CST for Cherokee County, Oklahoma. It took effect at Nov 9, 2011, 9:04 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 1:37 PM CST (19:37 UTC)
- In effect from
- Nov 9, 2011, 9:04 PM CST
- Expired
- Nov 10, 2011, 6:53 AM CST
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 11.75 ft at Nov 10, 2011, 1:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
639 WGUS44 KTSA 081937 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 137 PM CST TUE NOV 8 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-090337- /O.NEW.KTSA.FL.W.0030.111109T0633Z-111110T0216Z/ /WTTO2.1.ER.111109T0633Z.111109T1200Z.111109T2016Z.NO/ 137 PM CST TUE NOV 8 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 PM TUESDAY THE STAGE WAS 5.26 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 15.9 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS ARE AFFECTED. EXTREME TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING. $$ OKC021-090336- /O.NEW.KTSA.FL.W.0031.111110T0424Z-111111T0100Z/ /TALO2.1.ER.111110T0424Z.111110T1200Z.111110T1900Z.NO/ 137 PM CST TUE NOV 8 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM WEDNESDAY EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 PM TUESDAY THE STAGE WAS 5.59 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 12.2 FEET BY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. $$
5 follow-up statements
779 WGUS84 KTSA 090123 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 723 PM CST TUE NOV 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-090923- /O.EXT.KTSA.FL.W.0030.111109T0636Z-111110T0047Z/ /WTTO2.1.ER.111109T0636Z.111109T1200Z.111109T1847Z.NO/ 723 PM CST TUE NOV 8 2011 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * FROM LATE TONIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM TUESDAY THE STAGE WAS 9.92 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS ARE AFFECTED. EXTREME TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING. $$ OKC021-090923- /O.EXT.KTSA.FL.W.0031.111110T0313Z-111110T2221Z/ /TALO2.1.ER.111110T0313Z.111110T1200Z.111110T1621Z.NO/ 723 PM CST TUE NOV 8 2011 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM WEDNESDAY EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM TUESDAY THE STAGE WAS 5.93 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. $$
239 WGUS84 KTSA 091256 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 656 AM CST WED NOV 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-092056- /O.EXT.KTSA.FL.W.0030.000000T0000Z-111110T0725Z/ /WTTO2.1.ER.111109T0944Z.111109T1800Z.111110T0125Z.NO/ 656 AM CST WED NOV 9 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM WEDNESDAY THE STAGE WAS 13.91 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 15.0 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 15.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS ARE AFFECTED. EXTREME TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING. $$ OKC021-092056- /O.EXT.KTSA.FL.W.0031.111110T0815Z-111111T0645Z/ /TALO2.1.ER.111110T0815Z.111110T1800Z.111111T0045Z.NO/ 656 AM CST WED NOV 9 2011 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 AM WEDNESDAY THE STAGE WAS 6.99 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 11.8 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. $$
686 WGUS84 KTSA 091859 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1259 PM CST WED NOV 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-100259- /O.EXT.KTSA.FL.W.0031.111110T0440Z-111110T1800Z/ /TALO2.1.ER.111110T0440Z.111110T0600Z.111110T1200Z.NO/ 1259 PM CST WED NOV 9 2011 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM THIS EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 PM WEDNESDAY THE STAGE WAS 9.72 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.2 FEET BY THURSDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
479 WGUS84 KTSA 100123 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 723 PM CST WED NOV 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-100923- /O.EXT.KTSA.FL.W.0031.111110T0304Z-111110T1400Z/ /TALO2.1.ER.111110T0304Z.111110T0600Z.111110T0800Z.NO/ 723 PM CST WED NOV 9 2011 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM WEDNESDAY THE STAGE WAS 10.79 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 11.2 FEET LATE TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY BEFORE DAWN. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
372 WGUS84 KTSA 101253 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 653 AM CST THU NOV 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-101323- /O.CAN.KTSA.FL.W.0031.000000T0000Z-111110T1400Z/ /TALO2.1.ER.111110T0124Z.111110T0700Z.111110T1009Z.NO/ 653 AM CST THU NOV 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * AT 600 AM THURSDAY THE STAGE WAS 10.31 FEET. * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 8, 11:38 AM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Nov 8, 11:38 AM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CST TUE NOV 8 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SEVERE SQUALL LINE WILL PUSH ACROSS NW ARKANSAS THROUGH 20Z WITH
STRONG WIND GUSTS AND IFR CONDITIONS. WIDESPREAD LIFR CEILINGS
HAVE DEVELOPED TO WEST OF COLD FRONT THAT WILL PUSH THROUGH
EASTERN OK 18-21Z AND NW ARKANSAS 21-01Z. WINDS WILL SHIFT TO THE
WEST THEN NORTHWEST AND BECOME GUSTY TONIGHT. LOW CIGS WILL
PERSIST INTO EARLY WED MORNING OVER NE OKLAHOMA AND MAY HANG
AROUND THROUGH 18Z ACROSS NW ARKANSAS. KMLC WILL BE BORDERLINE BUT
WILL LIKELY SEE MAINLY VFR CONDITIONS AFTER 00Z.
&&
.PREV DISCUSSION... /ISSUED 1047 AM CST TUE NOV 8 2011/
DISCUSSION...
WILL SEND AN UPDATE SHORTLY TO INCLUDE PENDING TORNADO WATCH FOR
PARTS OF NORTHWEST ARKANSAS AND EXTREME EASTERN OKLAHOMA...WILL
ALSO TRIM BACK FLASH FLOOD WATCH ACROSS NE OKLAHOMA AND LIKELY
CANCEL ALTOGETHER LATER THIS AFTERNOON.
SEVERE QLCS CONTINUES TO MARCH ACROSS FAR EASTERN OK AND INTO
WESTERN AR THIS MORNING WITH SEVERAL REPORTS OF SIGNIFICANT WIND
DAMAGE. THIS WILL CONTINUE TO PROGRESS EAST AND SHOULD BE OUT OF
THE FORECAST AREA BY EARLY THIS AFTERNOON. BEYOND THAT THE
POTENTIAL FOR ADDITIONAL DEVELOPMENT ALONG ADVANCING COLD FRONT
LOOKING MORE DOUBTFUL DUE TO THE MORNING COMPLEX...WHICH LIKELY
HAS WORKED THE ATMOSPHERE OVER SUBSTANTIALLY. ACTUAL FRONT STILL A
LITTLE WEST OF U.S. 75 BUT APPEARS TO BE AHEAD OF WHERE MOST
GUIDANCE INDICATES. PROGRESS HAS BEEN SLOW THIS MORNING AND THERE
MAY BE A SMALL WINDOW FOR REDEVELOPMENT IF SIGNIFICANT BREAKS IN
LOW CLOUDS OCCUR...WHICH IS NOT LOOKING ALL THAT LIKELY.
SEVERAL CHANGES MADE TO FORECAST...LOWERING POPS BEHIND CURRENT
LINE OF STORMS THIS AFTERNOON WHILE KEEPING LIKELY TO CATEGORICAL
GOING IN WATCH AREA FOR NOW. ALSO LOWERED HIGH TEMPS A FEW
DEGREES MOST AREAS.
PREV DISCUSSION... /ISSUED 556 AM CST TUE NOV 8 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AHEAD OF
A COLD FRONT THAT WILL SWEEP ACROSS THE AREA THIS AFTERNOON.
MAINLY MVFR CEILINGS AND VISIBILITIES WILL BE SEEN TODAY...BUT
SOME IFR CONDITIONS WILL OCCUR AT TIMES. WRAPAROUND CLOUDINESS
BEHIND THE COLD FRONT WILL KEEP MVFR CEILINGS IN PLACE AT MOST
SITES. KMLC WILL BE ON THE SOUTHERN EDGE OF THE CLOUDS...SO THEY
MAY SEE VFR CONDITIONS FOR MUCH OF THE NIGHT TONIGHT. GUSTY
SOUTH WINDS WILL SHIFT TO THE WEST AND NORTHWEST FOLLOWING THE
PASSAGE OF THE COLD FRONT.
PREV DISCUSSION... /ISSUED 305 AM CST TUE NOV 8 2011/
DISCUSSION...
WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
OKLAHOMA WITH THIS FORECAST PACKAGE. 1 TO 5 INCHES OF RAIN
HAVE ALREADY FALLEN IN THE WATCH AREA OVER THE PAST 24 HOURS.
SO...ANOTHER 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME
MAY CAUSE SOME FLASH FLOODING PROBLEMS.
THE INITIAL SQUALL LINE CURRENTLY EXTENDS FROM NORTHWEST ARKANSAS
INTO SOUTH-CENTRAL OKLAHOMA. THERE IS SOME CONCERN THAT THIS
LINE WILL NOT SHIFT TOO MUCH FURTHER TO THE SOUTH AND EAST
OVER THE NEXT FEW HOURS WITH A SOUTHERLY 50 KNOT LOW LEVEL
JET ACROSS THE AREA. SO...MAY HAVE TO ADJUST THE FLASH FLOOD
WATCH FURTHER TO THE SOUTH AND EAST BEFORE ISSUANCE TIME.
A RATHER COMPLEX SCENARIO IS PLAYING OUT ACROSS THE AREA TODAY
WITH A SURFACE BOUNDARY EXTENDING NORTH FROM A LOW PRESSURE SYSTEM
OVER NORTHWEST TEXAS ACROSS CENTRAL OKLAHOMA AND INTO CENTRAL
MISSOURI. THIS BOUNDARY IS EXPECTED TO MAKE SLOW PROGRESS TO THE
EAST TODAY AS THE SURFACE LOW WORKS TO THE NORTHEAST ALONG THE
BOUNDARY AS THE ATTENDANT MID-LEVEL LOW MOVES OUT OF NEW MEXICO
AND INTO CENTRAL KANSAS. THIS WILL SET THE STAGE FOR MORE HEAVY
RAIN ACROSS PORTIONS OF NORTHEAST OKLAHOMA NEAR THE FRONTAL
BOUNDARY LATER THIS MORNING. THE FRONT WILL MAKE BETTER PROGRESS
TO THE EAST THIS AFTERNOON AS THE MID-LEVEL SYSTEM APPROACHES.
THERE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS THE AREA TODAY WITH PLENTY OF DEEP LAYER SHEAR. HOWEVER...
INSTABILITY MAY BE LACKING WITH ALL THE CLOUD COVER AND PRECIPITATION.
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH LARGE HAIL AND
A QLCS TYPE TORNADO NOT OUT OF THE REALM OF POSSIBILITIES.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA
THIS EVENING AS THE STORM SYSTEM EXITS THE AREA.
SEVERAL DAYS OF BENIGN WEATHER ARE EXPECTED IN THE WAKE OF THIS STORM
SYSTEM WITH BELOW FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THURSDAY MORNING. A
WARM UP WILL ENSUE THEREAFTER WITH HIGHS IN THE 70S ON SUNDAY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK AS A FRONTAL BOUNDARY SAGS INTO THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR OKZ058-OKZ063-OKZ068-
OKZ069-OKZ070-OKZ071.
AR...NONE.
&&
SHORT TERM...14
LONG TERM....18
AVIATION...14Hazardous weather outlook, Nov 8, 11:09 AM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1109 AM CST TUE NOV 8 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1109 AM CST TUE NOV 8 2011 ...SEVERE WEATHER THREAT CONTINUES THROUGH THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SEVERE LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS FAR SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THROUGH EARLY THIS AFTERNOON. DAMAGING WIND GUSTS UP TO 80 MPH AND ISOLATED TORNADOES REMAIN POSSIBLE ALONG THE LEADING EDGE OF THE SQUALL LINE. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. LATER THIS AFTERNOON...A COLD FRONT WILL BEGIN TO PUSH ACROSS EASTERN OKLAHOMA AND EVENTUALLY INTO WESTERN ARKANSAS BY EARLY EVENING. THE POSSIBILITY OF STORMS REDEVELOPING ALONG THE FRONT APPEARS LESS THAN PREVIOUSLY THOUGHT AS THE ATMOSPHERE HAS STABILIZED. SHOULD ENOUGH DESTABILIZATION OCCUR...ANY STORMS THAT DEVELOP ON THE FRONT WOULD LIKELY BE SEVERE AS A STRONG UPPER LEVEL LOW WILL MOVE CLOSER BY THAT TIME. AS THE LOW MOVES OVERHEAD...A FEW THUNDERSTORMS MAY DEVELOP DURING THE OVERNIGHT HOURS...BUT THESE ARE NOT EXPECTED TO BE SEVERE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE NEXT STORM SYSTEM WILL AFFECT THE AREA BY LATE IN THE WEEKEND BRINGING A SMALL CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 8, 10:10 AM CST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CST TUE NOV 8 2011
OKZ049-074>076-081645-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1010 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA
AND EASTERN LATIMER
AT 1010 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANOLA TO 3 MILES SOUTHWEST OF KIAMICHI...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALBION...RED OAK...BENGAL...TALIHINA...TALIMENA STATE PARK...
WHITESBORO...FANSHAWE...MUSE AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9481 3458 9465 3449 9527 3504 9532
TIME...MOT...LOC 1610Z 242DEG 40KT 3496 9518 3463 9516Special weather statement, Nov 8, 10:51 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CST TUE NOV 8 2011
ARZ020-029-OKZ076-081745-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
1051 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 1051 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF CAMERON TO 6 MILES WEST OF MUSE...
MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
POTEAU...MUSE...CAMERON...HOWE...BIG CEDAR...HEAVENER...HEAVENER
RUNESTONE STATE PARK...HACKETT...EXCELSIOR...MIDLAND...HARTFORD...
GREENWOOD...HUNTINGTON...BURNVILLE...MANSFIELD...FORT CHAFFEE AND
WASHBURN.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3522 9393 3522 9402 3513 9404 3514 9413
3510 9414 3507 9423 3497 9422 3496 9424
3494 9434 3495 9436 3492 9444 3460 9445
3461 9490 3522 9457 3529 9391
TIME...MOT...LOC 1651Z 246DEG 35KT 3516 9459 3472 9484Local storm report, Nov 8, 11:27 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG MULDROW 35.41N 94.60W
11/08/2011 SEQUOYAH OK LAW ENFORCEMENT
ROOF OFF ONE DOWNTOWN BUSINESS...NUMEROUS TREES
DOWN...ONE BARN DESTROYED.
&&
MATSpecial weather statement, Nov 8, 11:30 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CST TUE NOV 8 2011
ARZ011-020-081815-
FRANKLIN AR-MADISON AR-
1130 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 1131 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF COMBS TO BRANCH...MOVING EAST AT 30
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WIEDERKEHR VILLAGE...WITTER...ALTUS...DENNING...PETTIGREW AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3587 9352 3577 9351 3576 9369 3538 9370
3536 9375 3540 9380 3531 9382 3532 9390
3529 9391 3528 9400 3593 9386 3599 9345
TIME...MOT...LOC 1731Z 264DEG 27KT 3588 9377 3531 9387Local storm report, Nov 8, 12:18 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1218 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MUSKOGEE 35.75N 95.37W
11/08/2011 MUSKOGEE OK EMERGENCY MNGR
ROADS THROUGHOUT THE CITY AND COUNTY OF MUSKOGEE WERE
IMPACTED BY HIGH WATER. SEVERAL ROADS WERE
CLOSED/BARRICADED BOTH IN THE CITY AND ACROSS THE COUNTY.
CLOSURES BEGAN APPROX 630AM CST. WATER WAS RECEDING BY
NOON WITH ROADS EXPECTED TO BE REOPENED SOON.
0700 AM FLASH FLOOD 2 E MORRIS 35.61N 95.82W
11/08/2011 OKMULGEE OK DEPT OF HIGHWAYS
HWY 62 WAS CLOSED FROM APPROX 7AM TIL 11AM CST DUE TO
HIGH WATER.
&&
NMMSpecial weather statement, Nov 8, 12:19 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CST TUE NOV 8 2011
OKZ076-081900-
LE FLORE OK-
1219 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 1219 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF BIG CEDAR TO 5 MILES WEST OF
OCTAVIA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OCTAVIA
AND BIG CEDAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3473 9494 3483 9445 3455 9445 3450 9447
3450 9493
TIME...MOT...LOC 1819Z 228DEG 40KT 3479 9453 3456 9476The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:11 PM CST | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Nov 7, 7:03 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 7, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Nov 7, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 59 min |
| Nov 7, 9:48 PM CST | Special Weather Statement | TSA | Creek | 27 min |
| Nov 7, 10:31 PM CST | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Nov 7, 10:42 PM CST | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Rogers | 63 min |
| Nov 7, 10:59 PM CST | Flash Flood Warning | TSA | Creek | 3 hr |
| Nov 7, 11:37 PM CST | Flash Flood Warning | TSA | Creek, Osage, Tulsa, Washington | 3 hr |
| Nov 8, 12:06 AM CST | Special Weather Statement | TSA | Okfuskee | 54 min |
| Nov 8, 1:06 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 54 min |
| Nov 8, 1:52 AM CST | Special Weather Statement | TSA | Cherokee, Muskogee | 53 min |
| Nov 8, 1:55 AM CST | Special Weather Statement | TSA | McIntosh | 65 min |
| Nov 8, 2:59 AM CST | Special Weather Statement | TSA | Adair, Sequoyah | 61 min |
| Nov 8, 3:20 AM CST | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 9 hr |
| Nov 8, 8:17 AM CST | Special Weather Statement | TSA | Pittsburg | 43 min |
| Nov 8, 8:53 AM CST | Flash Flood Warning | TSA | Cherokee, Muskogee | 3 hr |
| Nov 8, 8:58 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 47 min |
| Nov 8, 9:31 AM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 44 min |
| Nov 8, 10:02 AM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Nov 8, 10:10 AM CST | Special Weather Statement | TSA | Latimer | 35 min |
| Nov 8, 10:22 AM CST | Tornado Warning | TSA | Sequoyah | 23 min |
| Nov 8, 10:27 AM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 10:51 AM CST | Special Weather Statement | TSA | LeFlore | 54 min |
| Nov 8, 11:00 AM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 30 min |
| Nov 8, 11:29 AM CST | Tornado Warning | TSA | LeFlore | 37 min |
| Nov 8, 12:19 PM CST | Special Weather Statement | TSA | LeFlore | 41 min |
| Nov 8, 12:29 PM CST | Tornado Warning | TSA | Pushmataha | 31 min |
| Nov 8, 12:57 PM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 1:24 PM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 36 min |
| Nov 8, 1:37 PM CST | River Flood Warning | TSA | Adair | 23 hr |
| Nov 8, 1:42 PM CST | River Flood Advisory | TSA | Cherokee, Delaware | 6 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.